# SDR USAASB97032

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - MAINTENANCE FOUND THE FORWARD ENTRY AND SERVICE DOOR EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT POWER SUPPLY M571.  OPS CHECK GOOD.  (M)
